# SDR GTIA050050

- Difficulty date: March 3, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D217C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE PUSHBACK FROM GATE, AIRCRAFT TUG WENT OVER 90 DEGREES AND HIT AIRCRAFT PUTTING HOLE ON THE RT SIDE OF AIRCRAFT APPROX FS 275.  REPAIR AT RT FUSELAGE SKIN BETWEEN L22 AND L24, NOSE GEAR SUPPORT WEB HAS BEEN INSTALLED IAW EA, REV.A HAS BEEN ACCOMPLISHED. (K)
